MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inmode performed investigation of the incident and the root cause was attributed to user error and additional factors not related to the device.The treatment with the morpheus8 was absolutely excessive and extremely aggressive.In addition, the healing was further delayed by aggressive procedures that followed the morpheus8 treatment.It is evident that the tissue repair process has undergone regressions and inflammatory flare-ups due to a multitude of therapeutic interventions which, instead of calming and facilitating tissue healing, have further irritated and stimulated immune-mediated mechanisms that slowed down and prevented the healing process.Inmode performed investigation of the incident and the root cause was attributed to user error and additional factors not related to the device.The treatment with the morpheus8 was absolutely excessive and extremely aggressive.In addition, the healing was further delayed by aggressive procedures that followed the morpheus8 treatment.It is evident that the tissue repair process has undergone regressions and inflammatory flare-ups due to a multitude of therapeutic interventions which, instead of calming and facilitating tissue healing, have further irritated and stimulated immune-mediated mechanisms that slowed down and prevented the healing process.
 
Event or Problem Description
Pie on abdomen with tip footprints pattern 11 months after morpheus8 treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key18048292
Report Number3010511300-2023-00372
Device Sequence Number7465596
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K192695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Notification,Patient Monitoring,Other
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609126A
Device Catalogue NumberAG609126A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient RaceWhite